# SDR 2008FA0000035

- Difficulty date: December 18, 2007
- Submitted: January 16, 2008
- Operation: General aviation
- Aircraft: N418FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC018
- Engine: Lyc O360*
- System (JASC): 7312 · Fuel Heater
- Part: Control Arm
- Condition: Broken
- Location: Carb Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR HEAT CONTROL ARM BROKE OFF OF CARB AIR BOX CAUSING UNCONTROLLED SELECTION OF CARB HEAT VS RAM (COLD) AIR INTAKE.  RECOMMEND INSTALLED THINKER MATERIAL ON CARB HEAT CONTROL ARM LEVER, DIFFERENT WELDING PROCESS, OR DIFFERENT ATTACHMENT PROVISION ALTOGETHER.  (K)
